# SDR AALA20180701001

- Difficulty date: July 1, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N946AN
- Make and model: Boeing 737823
- Aircraft serial: 30600
- Aircraft time: 53,995 hours, 22,115 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON BOTTOM SIDE OF FASTENER HOLE ON UPPER FLOORBEAM FLANGE AT STA 986.5, RBL 43. REPAIRED FLOORBEAM PER EA 281881 AND SRM 53-00-51-2R-1.
